Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Widal report shows rising titre as indicative of infection. Meaning and treatment?

my widal report S. Paratyphi AH and BH flocculation upto 1 : 80 , my S. Typhi H flocculation upto 1 : 160 Interpretation: rising titre is indicative of infection So Doctor what do you think is wrong with me n wht treatment should i do - J.D
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello J.D. and welcome
In simple words this report indicates that your test is positive for Typhoid fever or you are suffering from this fever cause by the S. paratyphi infection.
To get rid from this you need to take a complete course of antibiotic drugs. In addition to this paracetamol is to be taken to reduce fever or headache. In diet changes take light food which is easy to digest and absorb. Take plenty of fruits and liquid. Avoid Smoking and alcohol.
Hope this will help you.
Best Wishes
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor